I've had the IUD Mariena in now for three years without a problem. On yesterday I urinated and ot look like grapefruit
pulp, I havent seen this since I was pregnant with my three year old, I'm very moody, hungry all the time and my belly
itches like crazy since my last period I have not felt my strings. Could I be orwgnant?
Are you having cloudy urine? Urine of an abnormal color and consistency could be due to several causes. Urinary tract infection, acute cystitis, acute glomerulonephritis, acute tubular necrosis, Obstructive uropathy or nephrolithiasis all can lead to this. Breast tenderness, milky white vaginal discharge, yeast infections, nausea are few of the side effects of Mirena.The symptoms you have been experiencing could be due to the effects of Mirena.All you can do is wait for your periods and in case you miss it take up urine pregnancy test. Do keep us posted.
Take care and kind regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.